Vicente Muñoz     UCM

 







See also:
Vicente Munoz's articles on arXiv
Vicente Muñoz profile on Mathscinet
Vicente Muñoz profile on Google Scholar
Vicente Muñoz profile on Web of Science

Preprints

1. (with M. Fernández and S. Ivanov)
Formality of 7-dimensional 3-Sasakian manifolds
2. (with J.A. Rojo and A. Tralle)
Homology Smale-Barden manifolds with K-contact and Sasakian structures
3. (with G. Bazzoni, I. Biswas, M. Fernández and A. Tralle)
Homotopic properties of Kähler orbifolds
4. (with C.S. Shahbazi)
Construction of the moduli space of Spin(7)-instantons

Papers

92. (with G. Bazzoni and M. Fernández)
A 6-dimensional simply connected complex and symplectic manifold with no Kähler metric
To appear in Journal of Symplectic Geometry.
91. (with M. Heusener and J. Porti)
The SL(3,C)-character variety of the figure eight knot
To appear in Illinois Journal of Mathematics.
90. (with G. Bazzoni and M. Fernández)
Formality and the Lefschetz property in symplectic and cosymplectic geometry
Complex Manifolds, Vol. 2, 2015, 53-77.
89. (with I. Biswas, M. Fernández and A. Tralle)
On formality of Sasakian manifolds
Journal of Topology, Vol. 9, No. 1, 2016, 161-180.
88. (with S. Lawton)
E-polynomial of the SL(3,C)-character variety of free groups
Pacific Journal of Mathematics, Vol. 282, No. 1, 2016, 173-202.
87. (with J. Martínez)
E-polynomials of the SL(2,C)-character varieties of surface groups
International Mathematics Research Notices, Vol. 2016, No. 3, 2016, 926-961.
86. (with J. Porti)
Geometry of the SL(3,C)-character variety of torus knots
Algebraic and Geometric Topology, Vol. 16, No. 1, 2016, 397-426.
85. (with J. Martínez)
E-polynomial of the SL(2,C)-character variety of a complex curve of genus 3
Osaka Journal of Mathematics, Vol. 53, 2016, 645-681.
84. (with A. Tralle)
Simply-connected K-contact and Sasakian manifolds of dimension 7
Mathematische Zeitschrift, Vol. 281, No. 1, 2015, 457-470.
83. (with J. Sánchez)
Equivariant motive of the SL(3,C)-character variety of torus knots
"A mathematical tribute to Professor José María Montesiones Amilibia", Editorial UCM, (M. Castrillón, E. Martín-Peinador, J.M. Rodríguez-Sanjurjo, J.M. Ruiz, eds.), 2016, 517-526.
82. (with M. Logares)
Hodge polynomials of the SL(2,C)-character variety of an elliptic curve with two marked points
International Journal of Mathematics, Vol. 25, No. 14, 2014, 1450125, 22 pp.
81. (with G. Bazzoni)
Manifolds which are complex and symplectic but not Kähler
"Essays in Mathematics and its applications: In Honor of Vladimir Arnold", Springer (eds. Th. Rassias, P. Pardalos), 2016, 49-69.
80. (with J. Martínez)
The SU(2)-character varieties of torus knots
Rocky Mountain Journal of Mathematics, Vol. 40, 2015, 583-602.
79. (with R. Pérez-Marco)
Unified treatment of explicit and trace formulas via Poisson-Newton formula
Communications in Mathematical Physics, Vol. 336, 2015, 1201-1230.
78. (with G. Bazzoni and M. Fernández)
Non-formal co-symplectic manifolds
Transactions of the American Mathematical Society, Vol. 367, 2015, 4459-4481.
77. On rotation of complex structures
Journal of Geometry and Physics, Vol. 87, 2015, 344-353.
76. Spin(7)-instantons, stable bundles and the Bogomolov inequality for complex 4-tori
Journal de Mathématiques Pures et Apliquées, Vol. 102, 2014, 124-152.
75. (with R. Pérez-Marco)
On the genus of meromorphic functions
Proceedings of the American Mathematical Society, Vol. 143, 2015, 341-351.
74. (with A.G. Oliveira and J. Sánchez)
Motives and the Hodge Conjecture for moduli spaces of pairs
Asian Journal of Mathematics, Vol. 19, 2015, 281-306.
73. (with A.G. Escribano, A.B. Ventre-Lespiauq, C. Granado-Yela, A. López-Pintor, J.A. Delgado, G.A. Dorado and L. Balaguer)
Simplifying data acquisition in plant canopies - Measurements of leaf angles with a cell phone
Methods in Ecology and Evolution, 2014, Vol. 5, 132-140.
72. (with M. Logares and P. Newstead)
Hodge-Deligne polynomials of SL(2,C)-character varieties for curves of small genus
Revista Matemática Complutense, Vol. 26, 2013, 635-703.
71. (with I.Biswas and J. Sánchez)
Equivariant vector bundles and logarithmic connections on toric varieties
Journal of Algebra, Vol. 384, 2013, 227-241.
70. (with J. Fernández de Bobadilla, J. Fresán and A. Murillo)
The Hilali Conjecture for hyperelliptic spaces
"Mathematics without boundaries: Surveys in Pure Mathematics" (P. Pardalos and Th.M. Rassias, eds.), 2014, Springer, pp. 21-36.
69. (with I. Biswas and T. Gómez)
Automorphisms of moduli spaces of vector bundles over a curve
Expositiones Mathematicae, Vol. 31, 2013, 73-86.
68. (with R. Pérez-Marco)
Intersection theory for ergodic solenoids
"Frontiers in Complex Dynamics: In Celebration of John Milnors 80th Birthday" (eds. A. Bonifant, M. Lyubich and S. Sutherland). Princeton Univ. Press, 2014, 623-644.
67. (with I. Biswas and T. Gómez)
Rationality and Brauer group of a moduli space of framed bundles
Tbilisi Mathematical Journal, Vol. 4, 2011, 31-38.
66. (with I. Biswas and M. Logares)
Rationality of the moduli spaces of pairs
Nonlinear Analysis, Vol. 68, 2012, Springer Optimization, 65-77.
65. (with M. Calvo)
The most inaccessible point of a convex domain
Forum Geometricorum, Vol. 13, 2013, 37-52.
64. (with I. Biswas and T. Gómez)
Automorphisms of the moduli space of symplectic bundles
International Journal of Mathematics, Vol. 23, 2012, 125-152.
63. (with I. Biswas and M. Logares)
Brauer group of moduli spaces of pairs
Communications in Algebra, Vol. 40, 2012, 1605-1617.
62. (with R. Pérez-Marco)
Ergodic solenoidal homology: Realization theorem
Communications in Mathematical Physics, Vol. 302, 2011, 737-753.
61. (with G. Bazzoni)
Classification of minimal algebras over any field up to dimension 6
Transactions of the American Mathematical Society, Vol. 364, 2012, 1007-1028.
60. (with R. Pérez-Marco)
Ergodic solenoids and generalized currents
Revista Matemática Complutense, Vol. 24, 2011, 493-525.
59. (with R. Pérez-Marco)
Ergodic Solenoidal Geometry
"Cosmology, Quantum Vacuum, and Zeta Functions. Papers in honor of Emilio Elizalde on the occasion of his 60th birthday" (eds. D. Sáez-Gómez, S. Odintsov y S. Xambó), Springer. Proceedings in Physics, Vol. 137, 2011, 333-352.
58. (with R. Pérez-Marco)
Schwartzman cycles and ergodic solenoids
Essays in Mathematics and its Applications (eds. P. Pardalos and Th. M. Rassias), 295-333, Springer, 2012.
57. (with R. Pérez-Marco)
Hodge theory for Riemannian solenoids
"Functional Equations in Mathematical Analysis: A volume Dedicated to the 100th Anniversary of S. M. Ulam" (eds. Th. M. Rassias and J. Brzdek), Springer Optimization and Its Applications, Vol. 52, 2012, 633-657.
56. (with F. Presas)
Geometric structures on loop and path spaces
Proceedings in Mathematical Sciences of the Indian Academy of Sciences, Vol. 120, 2010, no. 4, 417-428.
55. Hodge structures of the moduli space of pairs
International Journal of Mathematics, Vol. 21, 2010, no. 11, 1505-1529.
54. (with I. Biswas and T.L. Gómez)
Torelli theorem for the moduli space of framed bundles
Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 148, 2010, no. 3, 409-423.
53. (with S. Bradlow, O. García-Prada, V. Mercat and P. Newstead)
Moduli spaces of coherent systems of small slope on algebraic curves
Communications in Algebra, Vol. 37, 2009, no. 8, 2649-2678.
52. (with I. Biswas)
Moduli spaces of connections on a Riemann surface
Proceedings of the International Workshop on "Teichmuller Theory and Moduli Problems", Allahabad, 2006. Ramanujan Mathematical Society Lecture Notes Series in Mathematics, no. 10, 2010, 95-111
51. (with R. Pérez-Marco)
Ergodic solenoidal homology: Density of ergodic solenoids

Australian Journal of Mathematical Analysis and Applications, Vol. 6, no. 1, 2009, article 1, 8 pp.
50. (with D. Ortega y M-J. Vázquez-Gallo)
Hodge polynomials of the moduli space of triples of rank (2, 2)
Quarterly Journal of Mathematics, Vol. 60, no. 2, 2009, 235-272.
49. (with O. García-Prada, M. Logares)
Connected components of the moduli space of parabolic U(p, q)-Higgs bundles
Quarterly Journal of Mathematics, Vol. 60, no. 2, 2009, 183-233.
48. The SL(2,C)-character varieties of torus knots
Revista Matemática Complutense, Vol. 22, no. 2, 2009, 489-497.
47. Torelli theorem for the moduli spaces of pairs
Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 146, no. 3, 2009, 675-693.
46. (with I. Biswas)
Torelli theorem for moduli spaces of SL(r,C)-connections on a compact Riemann surface

Communications in Contemporary Mathematics, Vol. 11, no. 1, 2009, 1-26.
45. (with M. Fernández, S. Ivanov and L. Ugarte)
Nearly hypo structures and compact Nearly Kähler 6-manifolds with conical singularities
Journal of the London Mathematical Society, Vol. 78, 2008, 580-604.
44. Hodge polynomials of the moduli spaces of rank 3 pairs
Geometriae Dedicata, Vol. 136, 2008, 17-46.
43. (with M. Fernández)
An 8-dimensional non-formal simply connected symplectic manifold
Annals of Mathematics (2) Vol. 167, no. 3, 2008, 1045-1054.
42. (with G. Cavalcanti, M. Fernández)
On formality of a simply-connected 8-manifold
XVI International Fall Workshop in Geometry and Physics, R. L. Fernandes and R. Picken (eds.), American Institute of Physics Conference Proceedings, Vol. 1023, 2008, 82-92.
41. (with G. Cavalcanti, M. Fernández)
Symplectic resolutions, Lefschetz property and formality
Advances in Mathematics, Vol. 218, no. 2, 2008, 576-599.
40. (with I. Biswas)
On the rational homotopy type of a moduli space of vector bundles over a curve
Commmunications in Analysis and Geometry, Vol. 16, no. 1, 2008, 183-215.

39.

(with M. Fernández)
Erratum: Formality of Donaldson submanifolds [Math. Z. 250 (2005), no. 1, 149- 175].
Mathematische Zeitschrift, Vol. 257, 2007, 465-466.
38. (with D. Ortega and M-J. Vázquez)
Hodge polynomials of the moduli spaces of pairs
International Journal of Mathematics, Vol. 18, No. 6, 2007, 695-721.
37. (with S.B. Bradlow, O. García Prada, V. Mercat and P.E. Newstead)
On the geometry of moduli spaces of coherent systems on algebraic curves
International Journal of Mathematics, Vol. 18, No. 4, 2007, 411-454.
36. (with I. Biswas)
Torelli theorem for the moduli spaces of connections on a Riemann surface
Topology, Vol. 46, 2007, 295-317.
35. (with O. García Prada, P. Gothen)
Betti numbers of the moduli space of rank 3 parabolic Higgs bundles
Memoirs of the American Mathematical Society, Vol. 187, 2007.
34. (with M. Fernández and L. Ugarte)
Weakly Lefschetz symplectic manifolds
Transactions of the American Mathematical Society, Vol. 359, 2007, 1851-1873.
33. (with M. Fernández)
Non-formal compact manifolds with small Betti numbers
Proceedings of the Conference Contemporary Geometry and Related Topics; N. Bokan, M. Djoric, A.T. Fomenko, Z. Rakic, B. Wegner & J. Wess (editors); University of Belgrade 2006, pp. 231-246.
32. (with D. Auroux and F. Presas)
Lagrangian submanifolds and symplectic Lefschetz pencils

Journal of Symplectic Geometry, Vol. 3, No. 2, 2005, 173-221.
31. (with M. Fernández and L. Ugarte)
The d\delta-lemma for weakly Lefschetz symplectic manifolds
Differential Geometry and its Applications, Proceedings Conference Prague, August 30- September 3, 2004. Editors: J. Bures, O. Kowalski, D. Krupka, J. Slovák. Charles University, Prague (Czech Republic), 2005, 229-246.
30. (with B-L. Wang)
Seiberg-Witten-Floer homology of a surface times a circle for non-torsion spin-c structures
Mathematische Nachrichten, Vol. 278, 2005, 844-863.
29. (with M. Fernández)
Homotopy properties of symplectic blow-ups
Proceedings of the XII Fall Workshop on Geometry and Physics, Coimbra, 2003, Publicaciones de la RSME, vol. 7, 2005, 95-109.
28. (with M. Fernández)
The geography of non-formal manifolds
Complex, Contact and Symmetric Manifolds - In Honor of L. Vankecke; O. Kowalski, E. Musso, and D. Perrone (eds.), Progress in Mathematics, Vol. 234, Birkhäuser Boston-Basel- Berlin, 2005, 121-129.
27. (with M. Fernández)
Formality of Donaldson submanifolds
Mathematische Zeitschrift, Vol. 250, 2005, 149-175.
26. (with O. Calvo and F. Presas)
Codimension one symplectic foliations
Revista Iberoamericana Matem´atica, Vol. 21, No. 1, 2005, 25-46.
25. (with M. Fernández)
Examples of symplectic s-formal manifolds
Proceedings of the II International Meeting on Lorentzian Geometry, Murcia, November 2003. Publicaciones de la RSME, Vol. 8, 2004, 41-53.
24. (with J. Amorós and F. Presas)
Generic behavior of asymptotically holomorphic Lefschetz pencils
Journal of Symplectic Geometry, Vol. 2, No. 3, 2004, 377-392.
23. (with M. Fernández)
On non-formal simply connected manifolds
Topology and its Applications, Vol. 135, 2004, 111-117
22. (with M. Fernández and J. A. Santisteban)
Symplectically aspherical manifolds with nontrivial \pi_2 and with no Kähler metrics
Contemporary Geometry and Related Topics, Proceedings of the Workshop, Belgrade, Yugoslavia, 15-21 May 2002. Editors N. Bokan, M. Djoric, Z. Rakic, A.T. Fomenko, J. Wess. World Scientific Press, 2004, 187-200.
21. (with D. Martínez and F. Presas)
Open book decompositions for almost contact manifolds
Proceedings of the XI Fall Meeting in Geometry and Physics, Publicaciones de la RSME, Vol. 6, 2003, 131-149.
20. (with S. Bradlow, O. García-Prada and P. Newstead)
Coherent systems and Brill-Noether theory
International Journal of Mathematics, Vol. 14, 2003, 683-733.
19. (with M. Fernández and J. A. Santisteban)
Cohomologically Kähler manifolds with no Kähler metrics
International Journal of Mathematics and Mathematical Sciences, Vol. 52, 2003, 3315- 3325.
18. (with F. Presas)
Semipositive bundles and Brill-Noether theory

Bulletin of the London Mathematical Society, Vol. 35, 2003, 179-190.
17. (with F. Presas)
Symplectic foliations in four-manifolds
Proceedings of the X Fall Meeting in Geometry and Physics, Publicaciones de la RSME, Vol. 4, 2002, 199-213
16. (with F. Presas and I. Sols)
Almost holomorphic embeddings in Grassmannians with applications to singular simplectic submanifolds
Journal für die reine angewandte Mathematik, Vol. 547, 2002, 149-189.
15. Another proof for the presentation of the quantum cohomology of the moduli of bundles over a Riemann surface
Bulletin of the London Mathematical Society, Vol. 34, 2002, 411-414.
14. On the Gromov-Witten invariants of the moduli of bundles on a surface
Forum Mathematicum, Vol. 14, 2002, 759-774.
13. Donaldson invariants of non-simple type 4-manifolds
Topology, Vol. 41, 2002, 745-765.
12. (with F.Presas and I.Sols)
Asymptotically holomorphic embeddings of contact manifolds in projective spaces
Contemporary Mathematics, Vol. 288, 2001, 386-390.
11. Higher type adjunction inequalities for Donaldson invariants
Transactions of the American Mathematical Society, Vol. 353, 2001, 2635-2654
10. Basic classes for four-manifolds not of simple type
Communications in Analysis and Geometry, Vol. 8, 2000, 653-670
9. (with I. Sols)
Degree of the divisor of solutions of a differential equation on a projective variety
Communications in Algebra, Vol. 28, 2000, 5749-5768.
8. Donaldson invariants of connected sums along surfaces of genus 2
Topology and its Applications, Vol. 107, 2000, 215-232
7. Wall-crossing formulae for algebraic surfaces with positive irregularity
Journal of the London Mathematical Society (2), Vol. 61, 2000, 259-274
6. Fukaya-Floer homology of \Sigma x S^1 and applications
Journal of Differential Geometry, Vol. 53, 1999, 279-326
5. Quantum cohomology of the moduli space of stable bundles
Duke Mathematical Journal, Vol. 98, 1999, 525-540
4. Ring structure of the Floer cohomology of \Sigma x S^1
Topology, Vol. 38, 1999, 517-528
3. Torus rational fibrations
Journal of Pure and Applied Algebra, Vol. 140, 1999, 251-259
2. (with A. Garvín, L. Lechuga, A. Murillo and A. Viruel)
An extension of Miller's version of the De Rham theorem with any coefficients
Homotopy and Geometry, Banach Center Publ. Vol. 45, 1998, 169-176
1. Gluing formulae for Donaldson invariants for connected sums along surfaces
Asian Journal of Math., Vol. 1, 1997, 785-800